# SDR QXEA200400408

- Difficulty date: June 8, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 5,407 hours, 3,921 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Out Of Position
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GEG - ON FLIGHT NUMBER 4216, ON TAKEOFF ROLL THE RIGHT BLEED DUCT MASTER WARNING LIGHT CAME ON.  ABORTED TAKEOFF AND THE MASTER WARNING LIGHT WENT AWAY AND THEN RECEIVED RIGHT BLEED DUCT MASTER CAUTION LIGHT.  THE EVENT HISTORY SHOWS THE MT146R WITH NO PRESENT FAULTS.  RE-POSITIONED LOOPS AWAY FROM DUCT COVERS.  GROUND RAN AIRCRAFT WITH NO WARNING OR CAUTION MESSAGES.  AIRCRAFT RETURNED TO SERVICE.
